MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKER CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKER CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10020
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cori-assisted tka, when tightening the real intelligence tracker clamp, it was ensured that the clamps were tightened down.However, when they were going to cut the tibia and checking their checkpoints, it was received an error that the tibia array had moved tried to verify checkpoints and it did not allow to proceed.They had to restart the case then it was noticed that the tibial tracking array was loose.The device was retightened proceeded with the case as normal causing a minimal delay.No patient complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tracker clamp, part number rob10020, lot number 22kct0003, used for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.The reported problem was not confirmed with a functional evaluation.The tracker clamp was installed and a case was initiated.The case was completed successfully.The tracker clamp securely grasps and holds a tracker.The fastener does not loosen or vibrate loose.A relationship between the reported event and the device could not be established as there was no damage or problem found with the device during the visual and functional inspection.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a worn tracker or insufficient torque applied to the tracker clamp.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TRACKER CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18149278
Report Number3010266064-2023-00201
Device Sequence Number20261120
Product Code OLO
UDI-Device Identifier00885556757390
UDI-Public885556757390
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10020
Device Lot Number22KCT0003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: ROB10024 / SN: (B)(6).
Patient SexUnknown